# SDR 05FDEA02357

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO DOOR STA 1791 EXTERNAL SKIN EXISTING 1EA REPAIR DOUBLER ON LWR FWD CORNER.  REPAIR PER SRM 52-10-00 FIG 17 VOL 1.
